# SDR ANCF200600014

- Difficulty date: March 18, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 30,994 hours, 29,840 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX479272R
- Condition: Inoperative
- Location: Hyd System
- Part time: 28,856 hours, 20,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RIGHT HYD PRESS (R HYD PRESS) ANNUNCIATION CAME ON.  RIGHT HYD PRESS DROPPED TO ZERO.  RT ENGINE DRIVEN PUMP IS INOP.  IN ACCORDING WITH AMM 29-10-05 ENGINE DRIVEN HYDRAULIC PUMP WAS REPLACED.
